# SDR AALA202309077582

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 30,976 hours, 13,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK REQUIRES 40LBS OF DOWNWARD PRESSURE TO ACTUATE. CLEANED AND LUBED UPPER GUIDE ARM PER CMM 52-17-05.
